# SDR ASAA2012111293293

- Difficulty date: November 12, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 61,676 hours, 33,810 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2511331
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT LIGHT COVER FELL OFF.  SECURED LENS COVER.
